research centers


Search results: Found 1

Listing 1 - 1 of 1
Sort by

Article
Polynomials Over Splitting Fields
متعددات الحدود على الحقل المنفصل

Author: Majid Mohammed Abid ماجد محمد عبد
Journal: Journal of university of Anbar for Pure science مجلة جامعة الانبار للعلوم الصرفة ISSN: ISSN: 19918941 Year: 2011 Volume: 5 Issue: 1 Pages: 56-58
Publisher: University of Anbar جامعة الانبار

Loading...
Loading...
Abstract

In this paper we study some results concerning the existence of splitting fields which are generated by roots of polynomials. Also we study the roots of cubic polynomials.

قمنا في هذا البحث بد ا رسة بعض النتائج المتعلقة بوجود الحقل المنفصل الذي یتولد عن طریق جذور متعددات الحدود. كذلك قمنابد ا رسة نوع واحد من هذه الجذور وهي الجذور التكعیبیة .

Listing 1 - 1 of 1
Sort by
Narrow your search

Resource type

article (1)


Language

English (1)


Year
From To Submit

2011 (1)